# SDR MWEA96093

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 908/963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACKS 1 AND 2 CORRODED AT STA 963 AND 908 RESPECTIVELY.  INSTALLED PLUG REPAIR IAW SRM 53-05 FIG 86.
